# SDR FDEA200810034188

- Difficulty date: October 3, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 900-1076
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK BS 900 TO BS 1076 LBL 45.50 CROWN GOUGED AND SCRATCHED.  REMOVED AND REPLACED SEAT TRACK STA 900 TO 1076 LBL 45.50 IAW SRM 51-40-02, 53-00-52, REPAIR NR 4.  THIS IS A MAJOR AND CATEGORY "A" REPAIR.
